# SDR SWAA2022122973985

- Difficulty date: November 21, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,164 hours, 30,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FWD BULKHEAD BS 727 LOWER CENTER PANEL SUPPORT BRACKET WAS BROKEN.  REMOVED AND REPLACED THE SUPPORT BRACKET IAW SRM 51-40-02-0G-0, AND DWG 144A2600.
